# SDR SWIA972438

- Difficulty date: March 18, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 14,120 hours, 12,771 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER OUTER DOOR LATCH MESSAGE IN FLIGHT OVER DILLON.  LANDED IDA.  MESSAGE WENT OUT ON ROLLOUT.  GROUND CREW IN IDA CLOSE DOOR AND VISUALLY CONFIRM LATCHED AND CONTINUED TO SLC.  FLIGHT ATTENDANT CAN''T COMPLETELY CLOSE DOOR.  OPERATED PASSENGER DOOR HANDLE.  INDICATION AND OPERATION GOOD.  UNABLE TO DUPLICATE SQUAWK.
